# SDR UALA2013070304669

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 47,763 hours, 11,673 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Noisy
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LOUD WHINE FROM OVER DOOR 2L.  FOUND BALLAST ABOVE 16AB HUMMING. REMOVED BULB LIGHT OUT NO NOISE.
